# SDR YENA2024030500330

- Difficulty date: March 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 01784
- Aircraft time: 78,802 hours, 28,265 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DEBONDED OB FLAP SURFACE ON RH WING; REPAIRED OB FLAP LOWER SURFACE ON RH WING IAW EC# A24-129-01, EA# 57-0022-24 REVISION 0 AND EA# 57-0022-24 PART 1. TOOL USED: DIGITAL CALIPER: P/N 500-197-30, S/N A21043111, DUE DATE: JUL/20/2024. CALIPER PN: 600-464, SN: B1730933, DUE DATE: NOV/07/2024. EDDY CURRENT INSTRUMENT P/N: NORTEC 600D, S/N: 210138503, DUE DATE: JUL-21-2024 CALIPER: P/N: 500-197-30 S/N:A18135081 DUE DATE:JUL-21-2024. EDDY CURRENT EQUIPMENT P/N: NORTEC 600D, S/N: 200053402, DUE DATE: AUG-24-2024 CALIPER PN: 500-197-30, SN: 15120589, DUE DATE: FEB/13/2024 POWER PACK PE 1068 S/N PE 0118-94826 DUE DATE JUN 20 2024, MULTIMETER P/N FLUKE 87 S/N 58610350 DUE DATE NOV 15 2024 SCALE P/N CR5200 S/N 8343110765 DUE DATE FEB/20/2024. HOT BONDER PN:HCS9200B-AV SN:18196126 DUE DATE MAR/26/2024 SCALE PN:CR5200, SN: 8343110878 DUE DATE FEB/21/2024 WORK ACCOMPLISHED ON AEROMAN WO: 2023 365/1 NRC 2023-768622 TECH: M. CALDERON INSP RII: R. NOVALES QC 79.
